# SDR U2RA486DHN025

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757236
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 1240 S27l
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE AT FUSELAGE STA BS 1240, LT STRINGER S27L INTERCOSTAL SUPPORT CLIP CRACKED, CRACK LENGTH APPROX 1.5" LONG.
